# SDR GTIA2018011602343

- Difficulty date: January 16, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 44,912 hours, 21,041 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY C CHECK,  FOUND THE FWD MEGAPHONE INOPERATIVE.  R & R FWD MEGAPHONE IAW NK 319-132-EQ,  OPS CHECKED GOOD.
